# SDR AALA20070730

- Difficulty date: April 22, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

MEM  INFLIGHT T1725/22APR  DURING CLIMB CREW REPORTED NOSE GEAR VIBRATIONS AND GEAR DOOR LIGHT ILLUMINATED.  RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR DOOR OPEN.  CLOSED DOOR AND FOUND ALL INDICATIONS NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
